# SDR ASAA2013052495004

- Difficulty date: May 24, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C312403
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD FRAME REPAIR DOUBLER IS CORRODED.  FOUND ON REMOVAL OF TRANSITION PANEL.  ACFT GROUNDED.  R & R AFT CARGO DOOR CUTOUT FWD FRAME AND FACTORY DOUBLER IAW SRM 51-40-02.
